research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Some Results of Principal Fuzzy Metric Spaces and Their Completeness

Author: Hazim M. Wali
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2018 Volume: 00 Issue: 1 Pages: 119-122
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

The main objective of this paper is to introduce the concept of principal fuzzy metric spaces based on the definition of the distance function between fuzzy points. Also, among the obtained results in this paper is the relationship between p-convergent and convergent sequences in principal fuzzy metric spaces, which may be used later to prove the main result of this paper that is the completeness of principal fuzzy metric spaces.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2018 (1)